# SDR CA190412003

- Difficulty date: April 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 41,019 hours
- Engine: Ge CF348C5
- System (JASC): 2150 · Cabin Cooling System
- Part: Diffuser
- Part number: GG670950425
- Condition: Separated
- Location: Aft Eq Compartme
- Part time: 41,378 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING UNRELATED MAINTENANCE IN THE AFT EQUIPMENT COMPARTMENT AN AME OBSERVED THAT THE LEFT AND RIGHT HEAT EXCHANGER DIFFUSERS WERE SEPARATED FROM THEIR RESPECTIVE HEAT EXCHANGERS. THE DIFFUSER MATING SURFACES HAD PULLED THROUGH THE ATTACHING HARDWARE. (TC# 20190412003)
